EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 2, 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-2011 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Emotional Changes (1831); Pain (1994); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
01/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: concomitant devices unknown.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported that approximately 116 months after a left knee replacement procedure, the patient underwent a revision procedure to prosthesis wear, aseptic loosening and synovitis/osteolysis.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
The reason for the revision cannot be confirmed from the information provided but may be due to prosthesis wear, patellar loosening, instability and/or inclusion of the polyethylene in the packaging recall.Potential contributions of user or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected health effect, medical device and investigation clinical codes.